# SDR AU000318

- Difficulty date: April 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge
- Part number: 4A3440
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTER RUDDER HINGE BRACKET CORRODED BEYOND REPAIR.
